# SDR R61A201701060029

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 8,761 hours, 6,156 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A BLEED 2 OVERPRESSURE MESSAGE.  NOTED THAT THE CABIN PRESSURE WAS CLIMBING FOLLOWED BY A CABIN ALTITUDE HIGH WARNING MESSAGE. DONNED OXYGEN MASKS AND BEGAN DECENT TO 10000 FEET WHERE CABIN ALTITUDE STABILIZED, BUT THEN BEGAN GOING UP AGAIN.  DECLARED AN EMERGENCY, DIVERTED, AND  LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AMS CONTROLLER SPA SLOT 20 AND NR 2 NAPRSOV IAW AMM AND OPS CHECKED GOOD.
